# SDR VNAA0512004

- Difficulty date: December 1, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 3,311 hours, 3,334 cycles
- Engine: Ge CF343B1
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Condition: Open
- Location: A/C Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE GROUND AIR CONNECTION DOOR WAS FOUND OPEN AFTER THE FLIGHT.  MAINTENANCE INSPECTED AND FOUND THE DOOR HINGE CRACKED.  THE DOOR WAS REMOVED AND REPLACED WITH A SERVICEABLE UNIT.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
